# SDR AALA202305244470

- Difficulty date: May 19, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 61,990 hours, 25,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR WON'T CLOSE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
